Free Access
Issue
RAIRO-Oper. Res.
Volume 32, Number 2, 1998
Page(s) 105 - 123
DOI https://doi.org/10.1051/ro/1998320201051
Published online 10 February 2017
  • T. M. ABASOV, Normal sets and monotone functions and their applications, J. Comput Mathematics and Mathematical Physics, 1993, 3, (7), pp. 1004-1011 (in Russian). [MR: 1231785] [Zbl: 0799.90102]
  • T. M. ABASOV and A. M. RUBINOV, On a class of H-convex functions, Russian Acad. Sci. Dokl. Math., 1994, 48, pp. 95-97. [MR: 1258649] [Zbl: 0822.26009]
  • J.-P. CROUZEIX, A duality framework in quasiconvex programming, in Generalized Concavity in Optimization and Economics, S. SCHAIBLE and W, T. ZIEMBA (eds.), Academic Press, New York, 1981, pp. 109-130. [Zbl: 0538.90070]
  • M. D. INTRILLIGATOR, Mathematical Optimization and Economic Theory, Prentice-Hall, Englewood Cliffs, N.J., 1971. [MR: 353945] [Zbl: 1140.90302]
  • S. S. KUTATELADZE and A. M. RUBINOV, Minkowski duality and its applications, Russian Mathematical Surveys, 1972, 27, (3), pp. 137-192. [MR: 394117] [Zbl: 0261.26010]
  • V. L. MAKAROV, M. I. LEVIN and A. M. RUBINOV, Mathematical Economic Theory/Pure and Mixed Types of Economic Mechanisms, Advanced Textbook in Economics, 33, Elsevier, Amsterdam, 1995. [MR: 1311479] [Zbl: 0834.90001]
  • J. E. MARTINEZ-LEGAZ, Quasiconvex duality theory by generalized conjugation methods, Optimization, 1988, 19, pp. 603-652. [MR: 960433] [Zbl: 0671.49015]
  • H. NIKAIDO, Economic Theory and Convex Structures, Academic Press, New York, 1969. [Zbl: 0172.44502]
  • J.-P. PENOT and M. VOLLE, On quasiconvex duality, Mathematics of Opérations Research, 1990, 15, (4), pp. 597-625. [MR: 1080468] [Zbl: 0717.90058]
  • R. T. ROCKAFELLAR, Convex Analysis, Princeton University Press, Princeton N. J., 1970. [MR: 274683] [Zbl: 0193.18401]
  • A. M. RUBINOV, Superlinear Multivalued Mappings and their Applications to Problems of Mathematical Economics, Leningrad, Nauka, 1980 (in Russian). [MR: 611859]
  • A. M. RUBINOV B. M. GLOVER and V. JEYAKUMAR, A general approach to dual characterizations of solvability of inequality systems with application, Journal of Convex Analysis, 1995, 2, (1/2), pp. 309-344. [EuDML: 229156] [MR: 1363377] [Zbl: 0840.52001]
  • A. M. RUBINOV and B. SHIMSHEK, Conjugate quasiconvex nonnegative functions, Optimization, 1995, 35, pp. 1-22. [MR: 1353357] [Zbl: 0840.90120]
  • R. T. THACH, Global optimality criterion and a duality with zero gap in non-convex optimization, SIAM J. Math. Anal., 1993, 24, pp. 1537-1556. [MR: 1241157] [Zbl: 0793.90057]
  • HOANG TUY, D. C. optimization: theory, methods and algorithms, in Handbook of Global Optimization, eds., R. HORST and P. M. PARDALOS, Kluwer Academic, 1995, pp. 149-216. [MR: 1377085] [Zbl: 0832.90111]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.